MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. SILVER; SURGICAL ADJUNCTS
Model Number PSCST30
Medical Device Problem Codes Device Damaged by Another Device (2915); Failure to Eject (4010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during 2020.If implanted, give date: not applicable, cartridge is not an implantable device.  if explanted, give date: not applicable, cartridge is not an implantable device.  attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that lens ripped while inserting.Reportedly, half of the lens flew off the field and customer believes the reason for lens being ripped could have been due to the injector which has been replaced.The lens was partially inserted and removed during the same procedure.There was no patient injury, no incision enlargement, vitrectomy, or sutures required.The procedure was completed using another lens of the same model and diopter.Patient is doing fine.This report will capture the reported partial delivery related to the cartridge.A separate report will be submitted as part of voluntary malfunction summary report for the lens.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
 
Additional Manufacturer Narrative
Additional information: additional information provided by the account indicated that the lens was stuck in the injector (cartridge).Device evaluation: no cartridge was returned.Only a tyvek lid with lot number identification was returned.Since cartridge was not returned, the product testing could not be performed.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records and related documents for the production order of the device were reviewed and no deviation or non-conformity was found during the mrr (manufacturing record review).The units were manufactured and released according to specifications.A search in the complaint system revealed only one additional complaint has been received for this production order number.No product deficiency was identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the issue was actually ¿cartridge leading to lens damage¿; however, this was inadvertently not coded for in the initial or supplemental #1 and #2 mdr reports; therefore, it is captured and coded for in this supplemental mdr report #3.The following fields were updated accordingly: section h6: device code: 2915- damaged by another device.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SILVER
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10371195
Report Number2648035-2020-00585
Device Sequence Number3017624
Product Code KYB
UDI-Device Identifier05050474530034
UDI-Public(01)05050474530034(17)201016(10)CE09371
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/17/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2020
Device Model NumberPSCST30
Device Catalogue NumberPSCST30
Device Lot NumberCE09371
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer08/13/2020
10/25/2020
10/21/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/09/2020
10/29/2020
11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENS MODEL Z9002 SN: (B)(4).
Date Report Sent to FDA01/01/2005